# SDR TWAA9819806

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 434
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION ON STR 39L AT STA 434.  REMOVED CORROSION PER SRM 51-10-00, PAGE 16.  INSTALLED NEW STR SECTION PER SRM 53-00-03, FIG 202 PAGE 215.
